# SDR SWIA20251126028

- Difficulty date: October 28, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N621UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000825
- Aircraft time: 12,528 hours, 8,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED2484
- Condition: Damaged
- Location: Zone 800
- Part time: 15,289 hours, 11,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EVACUATION SLIDE IS SHOWING DAMAGE ON BRACKET.  (C-CHECK).  REPLACED R1 EMERGENCY EVACUATION SLIDE WITH A NEW SLIDE IAW AMM 25-65-01.
